# SDR MWEA00350

- Difficulty date: April 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48072
- Aircraft time: 32,944 hours, 37,067 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: SR095200135
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 1.5 INCH CRACK IN AFT CARGO DOOR OUTER PAN RADIUS AT AFT STOP FITTING LOCATION ALONG BOTTOM OF DOOR.  CRACK IS UNDER INTERCOSTAL TO PAN ATTACH FITTING AND PAN ANGLE.  FABRICATED AND INSTALLED DOUBLER.
